# SDR ASAA2012121793557

- Difficulty date: December 17, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 45,922 hours, 20,881 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Part number: 652892583
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR UPPER LATCH CONTROL ROD CRACKED.  R & R ROD.
